# SDR 06FDEA1904

- Difficulty date: May 12, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON FLOORBEAM AT BS 440 LBL 19 WL 208.  CUT OUT DAMAGE FLOORBEAM AT BS 440 LBL 11.5 - LBL 20.5 WL 208 AND INSTALLED REPAIR PER SRM 53-10-8.
